RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 23, Number 2, Pages 214–220 (Mi tmf3799)  

This article is cited in 1 scientific paper (total in 1 paper)

Primitive representations of the $SL(3, R)$ algebra

V. I. Ogievetskii, E. Sokatchev


Abstract: Unitary irreducible representations of the $SL(3, R)$ algebra are investigated, which contain every irreducible representation of its maximal compact subalgebra $SO(3)$ not more than once.

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 23:2, 462–466

Bibliographic databases:

Received: 26.07.1974

Citation: V. I. Ogievetskii, E. Sokatchev, “Primitive representations of the $SL(3, R)$ algebra”, TMF, 23:2 (1975), 214–220; Theoret. and Math. Phys., 23:2 (1975), 462–466

Citation in format AMSBIB
\Bibitem{OgiSok75}
\by V.~I.~Ogievetskii, E.~Sokatchev
\paper Primitive representations of the $SL(3, R)$ algebra
\jour TMF
\yr 1975
\vol 23
\issue 2
\pages 214--220
\mathnet{http://mi.mathnet.ru/tmf3799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492081}
\zmath{https://zbmath.org/?q=an:0316.17004}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 23
\issue 2
\pages 462--466
\crossref{https://doi.org/10.1007/BF01036155}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3799
  • http://mi.mathnet.ru/eng/tmf/v23/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Borisov, “Unitary representations of the algebra of the general covariance group”, Theoret. and Math. Phys., 33:3 (1977), 1116–1118  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:97
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019